# SDR SWAA2013032814234

- Difficulty date: March 24, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 5,380 hours, 3,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SERVICE DOOR LOWER EMERGENCY LIGHT LENS FELL LOOSE.  REMOVED & REPLACED LIGHT ASSY PER AMM.
